MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531G709
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Injury (2348); Reaction (2414)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer however, explant photos show wear of the device.Without additional information, the root cause for this event cannot be established.Should additional information become available, it will be reported in a supplemental report upon completion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
Sales rep reported, "left knee revision poly exchange and removal of hardware.3 photos will be included with per.Patella poly was worn through and metal rubbing on femur.Metallosis was a topic of discussion between the surgeons.Also inflammation and poly wear.Patient is keeping his implants.

Brand Name
X3 TRIATHLON CS INSERT #7 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8021503
Report Number0002249697-2018-03551
Device Sequence Number16489351
Product Code MBH
UDI-Device Identifier07613327046007
UDI-Public07613327046007
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5531G709
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight107